T Nation

Starting Cycle with High Estradiol Level?

Okay, figured this is the best place to ask this to get the most knowledgeable answer. It’s a long story but I’m gonna make it fairly short and to the point. I’ve ran cycles for the past 2 years. Started with test only cycle. I’ve ran test and dbol and also, test tren and dbol. I always noticed a few estrogen side effects but they were never too bothersome. Never used an ai like I should have etc. Anyways, at the end of each cycle I would just drop down to 1cc a week to maintain. Jump ahead to about 6 months ago. I completely fell out of the gym due to the stress of almost getting a divorce. At that point since I was no longer in the gym, I started doing half cc every 2 weeks. Fast forward up to date. About 1 month ago I got bloodwork done and my testosterone levels were 969 and my estradiol was 83. Estradiol is way out of whack! Since I got those results I’ve done no injections and I got those results 1 month ago as mentioned. I’m wanting to start my next cycle in the next week or two. This one is gonna be half cc test e/half cc tren e every Monday and Thursday. I’ve acquired some arimidex this go around. I’m mostly curious about what you all think about my estradiol being so out of whack and also, what’s the best method to get it back to normal range for the cycle I’m about to start. Again I’ve never used an Ai. Thanks in advance for any help you all can offer. I realize I’ve not went about these cycles the smartest way but I can’t turn back time so here I am. Also, I am able to have bloodwork done at any point needed to monitor my levels.

You do realize that by communicating your doses in “cc’s” you are not telling us anything. That’s a volume my man. E2 should be managed by the symptoms not the numbers. If you never saw that number would you know your E2 was off or even care?

1 Like

I’ve noticed I get bad anxiety, higher heart rate and blood pressure spike the following few days after each of my injections. I know steroids can cause higher blood pressure but I’m wandering if it’s estrogen related at all to any of these issues? Thanks.

I gotcha. My bottles of test are always 1cc=250mg- Bottles of tren are always 1cc=200mg.
I see what you’re saying about seeing the numbers. I guess I wouldn’t have noticed aside from higher blood pressure, higher heart rate and a bit of anxiety. I’ve read those could be symptoms of higher estrogen. Does that sound accurate? Or no? Thing is, when I first started cycles 2 years ago I had nearly zero side effects for a good year or so. Then it seems these issues I’ve mentioned just gradually started showing up.

Well you started with more mild cycles then you introduced drugs like Tren. Do you feel when you introduced the Tren your symptoms manifested or was this on Test only?

It does seem that ever since I used tren, I started having the side effects. I haven’t used tren in about 8 months or so. Even off the tren for this long, the test injections alone cause me these symptoms to this day. Didnt have nearly any issues before I ran tren. Could tren have caused some sort of change in my response to steroids in general? Imo, that seems like a strange theory.

No… you’re getting these side effects because you’re using anabolic steroids, of which effect the body systematically, can induce autonomic dysfunction, neurological alterations etc… What are you currently running

It’s unlikely… but given you’ve run tren, get an ECG to check for cardiac alterations/abnormal morphology

How much tren did you run? If you were running something retarded like 4 CC weekly… then yes, get everything checked out… same goes for test cycles… if you were running like 700 test, 50mg dbol, 600mg deca… go get everything checked out

also there’s no way you’re test is 900 on 125mg e2w… did you take bloods immediately after the shot? I mean… Jesus, I need like 170 PW just to reach that level as a cavg. Sustanon is a different story, I’m like 500 6 days post 200mg shot (due to prop and test decanaote being in there)… but I’d probably peak at like 1400, so it evens out

My doses have not ever been ridiculous. I’ve never went above 500mg of test. When I ran test and dbol, dose was 500mg test and 30mg dbol. When I ran test, tren and dbol, test was 500mg, tren was 200mg and 25mg dbol. I’ve had my heart checked and the results come back fine. In fact, no probs at all according to cardiologist. As for my test levels, I got my levels checked about 5 to 7 days after 125mg injection and the results were test 969 and estradiol 83. As strange as this sounds, my job has its own walk in clinic. They do bloodwork on every employee once a year. They will also do bloodwork at request. The strange part is, there are a few of us out here they know use steroids and they don’t make a big deal about it. Anyways, I’m giving you the results I was given. Nothing more nothing less.

1 Like

I should have also mentioned, those were weekly doses ran for 12 weeks at a time.

So you’ve been using testosterone for two years straight, stopped going to the gym (this happens, I’m not judging), dropped down to basically an 11 year old boy’s levels of testosterone, and then abruptly stopped? I’m betting your side effects are from taking your body on a hormone roller coaster.

All of the side effects I have tend to be the first few days after each injection. Since I’ve stopped injections for close to a month, I’ve not had any issues, aside from less energy and my motivation is lacking in certain areas. Im gonna have to start back or else my levels will eventually crash out completely and I personally don’t want to go through that. And like I mentioned, I’m wanting to start a cycle soon but I’m a little hesitant with the issues I was having. I thought maybe it was estrogen related since my e2 was out of normal range but that doesn’t seem to be the issue like I thought. It’s a bit difficult to explain everything in a way that’s understandable online. So forgive me if some of it doesn’t make sense.

Well your levels already are crashed. You’re pretty much an old man as far as testosterone is concerned. And your symptoms are like that because you’re using testosterone in a way that is not even in the vicinity of good. Once every two weeks is a bad protocol even for very long estered drugs, let alone the ester you’re most likely using. You have symptoms a few days after injection because that’s the only time you have a decent level of testosterone and, with it, estradiol. You could solve pretty much all your problems by using what you have in a way that actually makes scientific sense. No further adjustments necessary. Just take it the way it’s supposed to be taken and feel better.

I gotcha. I’m gonna start my cycle Monday. Once it’s complete, I will go to once weekly injections. Thanks for the advice!

Twice weekly. Splitting e3.5d is best practices for test e/c.

I pin Monday’s and Thursday’s on cycle. I pin once a week on Monday’s off cycle, aside from what I described above when I fell out of the gym.

Dude is a troll don’t bother

Who?

jthaination: Who’s a troll?? You can’t possibly be talking about me.

I just realized you took offense to my comment on your thread. I commented back to you on your post but I’ll say it again. It wasn’t meant as an insult. I was just being honest. Sorry you took it as if I was being a dick. I honestly wasn’t…